# SDR CA120130008

- Difficulty date: January 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 3,768 hours
- Engine: Garrtt TFE7312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 6632303004006
- Condition: Failed
- Location: Rt Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PART IN QUESTION WAS INSTALLED TO REPLACE A UNIT THAT WAS LEAKING HYDRAULICS.  IT WAS INSTALLED AND TESTED IAW WITH ALL MM REQUIREMENTS AND RELEASED TO SERVICE.  ON TAKEOFF, ONCE THE GEAR WAS RETRACTED AND THE ACFT ACCELERATED THROUGH 200 KTS, THE CREW BEGAN SEEING ABNORMAL ADVISORY WARNINGS, INCLUDING A RT MAIN GEAR DOOR NOT CLOSED LIGHT. ONCE ON THE GROUND MAINTENANCE DETERMINED THAT WHILE THE UPLOCK WAS MOVING FAR ENOUGH TO CAPTURE THE MAIN GEAR LEG, IT DID NOT MOVE FAR ENOUGH TO COMPLETELY DEPRESS THE PLUNGER ON THE MICROSWITCH THAT INDICATED THE MAIN GEAR DOOR CLOSED.  IT DID LET THE WARNING LIGHT EXTINGUISH ON THE GROUND BUT DURING AIR OPERATION IT DID NOT STAY DEPRESSED.
